Alert archive / Florida / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 283, NWS Tallahassee, FL

November 17, 20145 counties in Florida

NWS Tallahassee, FL issued this severe thunderstorm warning at Nov 17, 2014, 7:39 AM CST for 5 counties in Florida. It was in force for 51 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 17, 2014, 7:39 AM CST (13:39 UTC)
Expired
Nov 17, 2014, 8:30 AM CST
In force
51 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Bay County, FL, Calhoun County, FL, Holmes County, FL, Jackson County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 30 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 17, 7:45 AM CSTTSTM WND DMG4 S Bonifay, FLTREES DOWN AT HIGHWAYS 79 AND 280.
Nov 17, 8:10 AM CSTTSTM WND DMG2 N Panama City Airport, FLTREE DOWN ON AVERY STREET. TIME ESTIMATED BY RADAR
Nov 17, 8:15 AM CSTTSTM WND DMG3 E Orange Hill, FLTREES AND POWERLINES DOWN ON KENT ROAD.
Nov 17, 8:16 AM CSTTSTM WND DMGMarianna, FLMINOR DAMAGE TO BUILDING IN MARIANNA.
Nov 17, 8:20 AM CSTTSTM WND DMGCallaway, FLTREE DOWN BLOCKING WINONA STREET AT BEULAH AVENUE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Nov 17, 1:32 AM CSTTornado WatchSPC7 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 1.7 hours before the alert went out and 133 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2014-11-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 362 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2014-11-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 360 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
362 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
558 m above ground
0-6 km bulk shear
64 kt
0-1 km storm-relative helicity
360 m²/s²
0-3 km storm-relative helicity
411 m²/s²
Significant tornado parameter
0.8
Supercell composite
5.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

742 
WUUS52 KTAE 171339
SVRTAE
FLC005-013-059-063-133-171430-
/O.NEW.KTAE.SV.W.0283.141117T1339Z-141117T1430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
739 AM CST MON NOV 17 2014

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BAY COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITIES OF...PANAMA CITY BEACH...PANAMA CITY...
  LYNN HAVEN...CALLAWAY...
  CALHOUN COUNTY IN THE PANHANDLE OF FLORIDA...
  HOLMES COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF BONIFAY...
  JACKSON COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITY OF MARIANNA...
  WASHINGTON COUNTY IN THE PANHANDLE OF FLORIDA...
  THIS INCLUDES THE CITIES OF...VERNON...CHIPLEY...

* UNTIL 830 AM CST

* AT 733 AM CST...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
  BONIFAY TO 10 MILES SOUTHWEST OF VERNON TO 19 MILES NORTHWEST OF
  PANAMA CITY BEACH...AND MOVING EAST AT 45 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  HILAND PARK...SPRINGFIELD AND TYNDALL AFB

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE IMMEDIATELY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS UNTIL
THIS STORM PASSES.

&&

LAT...LON 3042 8599 3044 8596 3044 8591 3049 8586
      3051 8588 3059 8589 3059 8591 3081 8573
      3078 8494 3051 8511 3034 8530 3008 8550
      3008 8552 3001 8556 3005 8560 3009 8570
      3027 8600
TIME...MOT...LOC 1338Z 275DEG 39KT 3078 8565 3056 8581
          3045 8592 3039 8598 3028 8604

$$

9-FOURNIER
1 follow-up statement
566 
WWUS52 KTAE 171404
SVSTAE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
904 AM EST MON NOV 17 2014

FLC005-059-171413-
/O.CAN.KTAE.SV.W.0283.000000T0000Z-141117T1430Z/
HOLMES FL-BAY FL-
804 AM CST MON NOV 17 2014

...THE SEVERE THUNDERSTORM WARNING FOR BAY AND SOUTHEASTERN HOLMES
COUNTIES IS CANCELLED...

LAT...LON 3055 8564 3080 8545 3078 8495 3052 8515
      3035 8532 3024 8539 3057 8539 3056 8549
      3044 8549 3044 8576
TIME...MOT...LOC 1403Z 275DEG 30KT 3077 8538 3055 8554
          3044 8565 3038 8571 3027 8577

$$

FLC013-063-133-171430-
/O.CON.KTAE.SV.W.0283.000000T0000Z-141117T1430Z/
CALHOUN FL-JACKSON FL-WASHINGTON FL-
804 AM CST MON NOV 17 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 AM CST
FOR EASTERN WASHINGTON...SOUTHERN JACKSON AND NORTHWESTERN CALHOUN
COUNTIES IN THE PANHANDLE OF FLORIDA...

AT 800 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS.  THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM COTTONDALE AIRPORT TO 14 MILES SOUTHWEST 
OF CRYSTAL LAKE...MOVING EAST AT 35 MPH.

OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO STEELE
CITY...KYNESVILLE...ALFORD...ROUND LAKE...RIDGETOP...COMPASS LAKE...
MARIANNA...CENTER LAKE...MOOSE POND...SIMSVILLE...CAMPS HEAD...
STAR...UNION CITY...WHITE POND...WILLIS...SINK CREEK...ROCK CREEK...
GRAND RIDGE...CYPRESS...CHASON...ALTHA AND ALLIANCE

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY.

&&

LAT...LON 3055 8564 3080 8545 3078 8495 3052 8515
      3035 8532 3024 8539 3057 8539 3056 8549
      3044 8549 3044 8576
TIME...MOT...LOC 1403Z 275DEG 30KT 3077 8538 3055 8554
          3044 8565 3038 8571 3027 8577

$$

9-FOURNIER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 17, 5:19 AM CST, 2 hours 20 minutes earlier.

Area forecast discussion, Nov 17, 5:19 AM CST, 2 hours 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
619 AM EST Mon Nov 17 2014

...Slight Risk of Severe Storms Today...

...A Tornado Watch Is In Effect For Our Entire Warning Area...

...A Hard Freeze with Record Cold Temperatures Expected This Week...

.Near Term [Through Today]...
We have had a very active start this morning with several supercells
forming out ahead of the main line, some of which have been
tornadic. The tornado watch has been expanded to include our
entire warning area. The western half of the watch will expire at
15Z, with the eastern half expiring at 19Z.

Previous Near Term Discussion Below...

Regional 04Z surface analysis showed an area of low pressure on the
south-central border between Mississippi and Alabama, with a cold
front extending southwestward from it across Mississippi and
Louisiana and out over the northwestern Gulf of Mexico. A warm front
extends eastward from the low, across southern Alabama and Georgia.
Southerly flow out ahead of the cold front/south of the warm front
has brought a return of warm, moist air to the area. With this
return flow, we have already seen the lowest temperatures we will
see for the night and surface dewpoints have already risen back into
the 60s. Scattered convection in this warm sector will be seen
overnight, with the main line of storms associated with this front
moving west to east across the area after sunrise.

The models continue to show a fairly tight gradient of SBCAPE along
the coast, with 500-1000 J/kg likely along the coastline, with
higher values offshore and lower values further inland. In addition
to this available energy, we'll also have a good amount of
shear. GFS 0-1 km shear will be around 30-35 kts today ahead of the
front with 0-6 km shear around 50-60 kts. The environment is
favorable for the development of supercell thunderstorms. The main
threat for severe weather today will be damaging straight-line
winds, but an isolated tornado or two cannot be ruled out. SPC
continues to show a slight risk for these severe storms, with the
higher likelihood of these storms closer to the coastline with
instability is higher. A tornado watch is in effect through 9 AM CST
/ 10 AM EST west of a line from Albany to Tallahassee.

&&

.Aviation...
[Through 12Z Tuesday] Conditions will bounce up and down between
MVFR and IFR ahead of an approaching cold front. Scattered
convection may affect terminals in the morning ahead of the main
line of thunderstorms ahead of the front, which will move west to
east across the area between 13-20Z. MVFR cigs may linger for a few
hours after the line has passed, but will improve to VFR by around
00Z. Winds will be gusty today, especially with the main line of
storms and in the wake of the front, shifting from southerly to
northwesterly with the frontal passage.

&&

.Prev Discussion [251 AM EST]...

.Short Term [Tonight Through Wednesday]...
The front should clear southeast of our zones early in the period
taking any precipitation with it. An arctic air mass will then
quickly make its way across the region. By daybreak, freezing
temperatures will have made it as far southeast as VLD and inland
portions of the FL Panhandle. Coffee County will actually flirt
with hard freeze criteria, but should fall just shy of duration
requirements. We upgraded all counties that were in the freeze watch
to a freeze warning. Total freeze durations will range from about 2
hours along the southeast boundary of the warning to about 8 hours
in Coffee County. When wind is factored in, wind chill readings will
drop into the teens northwest of a line from Albany to Marianna to
Destin. A wind chill advisory will be issued later today. Max temps
will be quite cold by November standards. Look for mid 40s across
Southeast AL tapering gradually upward to the lower 50s in Dixie
County. The predicted high of 50 at TLH would tie it for the 4th
coolest max temperature ever recorded within the first 20 days of
November. This will set the stage for a widespread hard freeze
Tuesday night and a hard freeze watch has been issued for the entire
forecast area. Min temps by daybreak Wednesday will mainly be in the
upper teens and lower 20s. This is exceptionally cold for November.
In fact, the predicted low of 20 degrees at TLH would be the coldest
temperature ever recorded that early in the season. Total freeze
durations for this event will be as long as 14 hours well inland
with even the Panhandle beaches getting a few hours of freezing
temperatures. Highs Wednesday will range from the lower 50s north to
the mid 50s south.

.Long Term [Wednesday Night Through Monday]...
We will see a moderating trend in temps through this period as the
upper trough lifts away. In fact, we will actually see some upper
ridging by Saturday. We should see one more freeze Wednesday night
with min temps increase by a few degrees each night after that.
Daytime highs will increase from the lower to mid 60s on Thursday to
the lower 70s on Sunday. Surface high pressure will be in control as
well keeping rain chances at a minimum through Saturday. However, by
Saturday night and Sunday, another energetic system will be
approaching from the west and initial indications are that there
will be some potential for severe weather with this system as well.

.Marine...
Onshore winds will increase to advisory levels later this morning
across the western waters. Winds will shift during the day with the
passage of a strong cold front some strong storms could precede the
front. Frequent gale-force gusts are expected in the offshore flow
behind the front across our offshore marine legs from late this
afternoon into Tuesday morning and a gale warning has been issued.
Winds will not drop below advisory levels until Wednesday morning.
High pressure will then build into the region keeping winds and seas
below headline criteria from midday Wednesday through the end of the
work week.

.Fire Weather...
A significantly colder, drier air mass will move in quickly behind
today's front. Relative humidity values will drop into the teens and
twenties on Tuesday and Wednesday. Red flag conditions are likely.

.Hydrology...
Rainfall totals today will stay around 0.75-1.00 inches, which will
cause minor rises on area rivers, but is not expected to cause
flooding given how low our area rivers currently are.

&&

.Preliminary Point Temps/PoPs...

Tallahassee   70  34  50  20  56 /  90  10   0   0   0
Panama City   69  33  50  29  54 / 100  10   0   0   0
Dothan        64  26  46  22  52 /  90  10   0   0   0
Albany        67  28  48  21  53 / 100  10   0   0   0
Valdosta      72  33  49  20  54 / 100  20   0   0   0
Cross City    74  38  52  21  56 /  90  40   0   0   0
Apalachicola  71  35  51  27  55 /  90  10   0   0   0

&&

.TAE Watches/Warnings/Advisories...

FL...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Calhoun-Central Walton-Coastal Bay-Coastal Dixie-
     Coastal Franklin-Coastal Gulf-Coastal Jefferson-Coastal
     Taylor-Coastal Wakulla-Gadsden-Holmes-Inland Bay-Inland
     Dixie-Inland Franklin-Inland Gulf-Inland Jefferson-Inland
     Taylor-Inland Wakulla-Inland Walton-Jackson-Lafayette-Leon-
     Liberty-Madison-South Walton-Washington.

     Freeze Warning from Midnight tonight to 9 AM CST Tuesday for
     Calhoun-Central Walton-Holmes-Inland Bay-Inland Walton-
     Jackson-South Walton-Washington.

     High Rip Current Risk through late tonight for Coastal Bay-
     Coastal Gulf-South Walton.

GA...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Baker-Ben Hill-Berrien-Brooks-Calhoun-Clay-Colquitt-
     Cook-Decatur-Dougherty-Early-Grady-Irwin-Lanier-Lee-Lowndes-
     Miller-Mitchell-Quitman-Randolph-Seminole-Terrell-Thomas-
     Tift-Turner-Worth.

     Freeze Warning from 1 AM to 10 AM EST Tuesday for Baker-Ben Hill-
     Calhoun-Clay-Decatur-Dougherty-Early-Irwin-Lee-Miller-
     Mitchell-Quitman-Randolph-Seminole-Terrell-Tift-Turner-
     Worth.

AL...Hard Freeze Watch from Tuesday evening through Wednesday morning
     for Coffee-Dale-Geneva-Henry-Houston.

     Freeze Warning from Midnight tonight to 9 AM CST Tuesday for
     Coffee-Dale-Geneva-Henry-Houston.

GM...Small Craft Advisory from 9 PM this evening to 1 PM EST Tuesday
     for Apalachee Bay-Coastal waters from Suwannee River to
     Keaton Beach FL out 20 NM.

     Small Craft Advisory until 4 PM EST this afternoon for Waters
     from Suwannee River to Apalachicola FL from 20 to 60 NM-
     Waters from Apalachicola to Destin FL from 20 to 60 NM.

     Small Craft Advisory from 10 AM Tuesday to 7 AM EST Wednesday
     for Waters from Suwannee River to Apalachicola FL from 20
     to 60 NM-Waters from Apalachicola to Destin FL from 20 to
     60 NM.

     Gale Warning from 4 PM this afternoon to 10 AM EST Tuesday for
     Waters from Suwannee River to Apalachicola FL from 20 to 60
     NM-Waters from Apalachicola to Destin FL from 20 to 60 NM.

     Small Craft Advisory until 1 PM EST Tuesday for Coastal waters
     From Ochlockonee River to Apalachicola FL out to 20 NM-
     Coastal waters from Apalachicola to Destin FL out 20 NM.

&&

NEAR TERM...MOORE
SHORT TERM...WOOL
LONG TERM...WOOL
AVIATION...MOORE
MARINE...WOOL
FIRE WEATHER...MOORE
HYDROLOGY...MOORE

In the hours before

Local storm report, Nov 17, 3:04 AM CST, 4 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 AM EST MON NOV 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0312 AM     TORNADO          1 S LAIRD               30.30N 85.92W
11/17/2014                   BAY                FL   NWS EMPLOYEE

            TORNADO DEBRIS SIGNATURE DETECTED VIA DUAL-POL RADAR.

&&

MOORE
Local storm report, Nov 17, 3:06 AM CST, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
406 AM EST MON NOV 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0351 AM     TORNADO          1 S LAIRD               30.30N 85.92W
11/17/2014                   BAY                FL   NWS EMPLOYEE

            TORNADO DEBRIS SIGNATURE DETECTED VIA DUAL-POL RADAR.

&&

MOORE
Local storm report, Nov 17, 3:28 AM CST, 4 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
428 AM EST MON NOV 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0405 AM     TSTM WND DMG     INLET BEACH             30.28N 86.00W
11/17/2014                   WALTON             FL   TRAINED SPOTTER

            POWER FLASHES AT INLET BEACH.

&&

MOORE
Local storm report, Nov 17, 4:39 AM CST, 3 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
539 AM EST MON NOV 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 AM     TORNADO          3 SSW BLOUNTSTOWN AIRPO 30.41N 85.06W
11/17/2014                   CALHOUN            FL   911 CALL CENTER

            DAMAGE TO BUILDINGS AND PERIMETER FENCE AT CALHOUN
            CORRECTIONAL INSTITUTE STATE PRISON

&&

WESTON
Local storm report, Nov 17, 4:59 AM CST, 2 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
559 AM EST MON NOV 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0545 AM     TORNADO          SYCAMORE                30.58N 84.82W
11/17/2014                   GADSDEN            FL   EMERGENCY MNGR

            TORNADO TOUCHED DOWN IN GADSDEN COUNTY AT INTERSECTION OF
            SYCAMORE AND WINDING CREEK RD.

&&

MOORE
Local storm report, Nov 17, 7:20 AM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
820 AM EST MON NOV 17 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 AM     TSTM WND DMG     FOWLSTOWN               30.80N 84.55W
11/17/2014                   DECATUR            GA   BROADCAST MEDIA

            MEDIA REPORTED TREES DOWN IN DECATUR COUNTY. EXACT TIME
            AND LOCATION APPROXIMATED.

&&

DVD

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 17, 1:26 AM CSTSpecial Marine WarningTAE64 min
Nov 17, 1:28 AM CSTSpecial Marine WarningTAE92 min
Nov 17, 2:07 AM CSTFreeze WarningTAEBay, Calhoun, Gadsden, Holmes, Jackson, Walton and 1 more31 hr
Nov 17, 2:07 AM CSTHard Freeze WatchTAEBay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more24 hr
Nov 17, 2:10 AM CSTTornado WarningTAEBay, Gulf35 min
Nov 17, 2:19 AM CSTGale WarningTAE24 hr
Nov 17, 2:35 AM CSTTornado WarningTAECalhoun, Gulf25 min
Nov 17, 2:43 AM CSTSevere Thunderstorm WarningTAEBay, Walton47 min
Nov 17, 2:46 AM CSTTornado WarningTAEBay, Washington29 min
Nov 17, 3:15 AM CSTTornado WarningTAEBay, Washington30 min
Nov 17, 3:41 AM CSTTornado WarningTAEBay, Calhoun, Jackson, Washington49 min
Nov 17, 3:46 AM CSTTornado WarningTAECalhoun44 min
Nov 17, 3:54 AM CSTSpecial Marine WarningTAE51 min
Nov 17, 4:20 AM CSTTornado WarningTAECalhoun, Gadsden, Liberty40 min
Nov 17, 4:28 AM CSTRip Current StatementTAEBay, Gulf, Walton5 hr
Nov 17, 4:45 AM CSTTornado WarningTAEGadsden45 min
Nov 17, 5:07 AM CSTTornado WarningTAEBay, Calhoun, Jackson, Washington38 min
Nov 17, 5:55 AM CSTTornado WarningTAEJackson50 min
Nov 17, 6:52 AM CSTSpecial Marine WarningTAE113 min
Nov 17, 7:04 AM CSTSevere Thunderstorm WarningTAEHolmes, Jackson26 min
Nov 17, 7:17 AM CSTSevere Thunderstorm WarningTAEBay, Walton, Washington28 min
Nov 17, 7:41 AM CSTTornado WarningTAEFranklin49 min
Nov 17, 8:00 AM CSTSevere Thunderstorm WarningTAEJackson45 min
Nov 17, 8:23 AM CSTSpecial Marine WarningTAE2 hr
Nov 17, 9:55 AM CSTRip Current StatementTAEFranklin8 hr
Nov 17, 9:56 AM CSTSpecial Marine WarningTAE94 min
Nov 17, 12:47 PM CSTWind Chill AdvisoryTAEBay, Calhoun, Gadsden, Holmes, Jackson, Walton and 1 more19 hr

Nearby

Severe Thunderstorm Warnings in Florida, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.